# SDR DALA2025103107979

- Difficulty date: October 30, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 64,537 hours, 29,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK UPPER CROWN AND SCALLOP AREA GOUGED AND TOP FLANGE HAS INDENTATION FROM GALLEY LOCK FITTING AT STA 873 RBL 44. BLENDED AREA OF THE SEAT TRACK AT STA 873 RBL44 FOUND OUT OF LIMITS IAW B757 SRM 53-00-52-1A-1. SEAT TRACK WAS REPAIRED IAW B757 SRM 53-00-52-2R-1. (1280660)
